# SDR UIEA2020032500546

- Difficulty date: March 24, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 97,769 hours, 20,046 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR INOP WXR WEAK MESSAGE DISPLAYED.( PERFORMED FIM WXR BITE IAW FIM 34-43-FT805. REMOVED AND REPLACED WXR TRANSCEIVER IAW AMM 34-43-01. OPS CHECK BAD. REINSTALLED ORIGINAL PART. OPS CHECK NORMAL AT THIS TIME. PERFORMED WXR BITE IAW FIM 34-43-FT805. OPS CHECK GOOD AT THIS TIME. )
